Articles with primary mathematical subject classification: 05C80

Extremal results for random discrete structures

Pages 333-365 by Mathias Schacht | From volume 184-2

Combinatorial theorems in sparse random sets

Pages 367-454 by D. Conlon, W. T. Gowers | From volume 184-2

Thresholds versus fractional expectation-thresholds

Pages 475-495 by Keith Frankston, Jeff Kahn, Bhargav Narayanan, Jinyoung Park | From volume 194-2

On the phase transition in random simplicial complexes

Pages 745-773 by Nathan Linial, Yuval Peled | From volume 184-3

Near optimal spectral gaps for hyperbolic surfaces

Pages 791-824 by Will Hide, Michael Magee | From volume 198-2

Eigenvalues of random lifts and polynomials of random permutation matrices

Pages 811-875 by Charles Bordenave, Benoît Collins | From volume 190-3